# SDR IXXA05SMN17S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 STUB WING FORMER CRACKED, STA XFS 526.000.  PERFORMED MAJOR REPAIR IAW DWG 9753247.  REMOVED CRACKED RIB IAW DC-8 SRM 54-1-0 PAGE 1, DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 21. FABRICATED NEW RIB IAW DWG 9753297, DC-8 SRM. DPS 369-4 REV AM.  PERFORMED HEAT TREATMENT IAW DC-8 SRM. CLEANED, TREATED AND PRIMED AREA AND RIB IAW DC-8 SRM 51-1-8B.  INSTALLED NEW RIB IAW DC-8 SRM 51-1-20D PAGE 9. TORQUED IAW DC-8 SRM 51-3-1.
